Alert archive / Louisiana / Tornado Warnings in 2016

Tornado Warning 17, NWS Shreveport, LA

March 17, 2016Natchitoches Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 17, 2016, 2:26 PM CDT for Natchitoches Parish, Winn Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2016, 2:26 PM CDT (19:26 UTC)
Expired
Mar 17, 2016, 3:00 PM CDT
In force
34 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Natchitoches Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 79 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 1:19 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

344 
WFUS54 KSHV 171926
TORSHV
LAC069-127-172000-
/O.NEW.KSHV.TO.W.0017.160317T1926Z-160317T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
226 PM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 300 PM CDT
    
* AT 226 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED 10 MILES EAST OF CAMPTI...OR 13 MILES NORTHEAST OF
  NATCHITOCHES...MOVING EAST AT 45 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  WINNFIELD AROUND 250 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ATLANTA...CALVIN...CLEAR LAKE AND CLARENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3180 9303 3198 9302 3199 9262 3175 9263
TIME...MOT...LOC 1926Z 272DEG 37KT 3189 9294 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 17, 11:46 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Mar 17, 11:46 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT THU MAR 17 2016

.AVIATION...
WARM FRONT CURRENTLY POSITIONED ACROSS N LA AND E TX FORECAST TO
SLOWLY LIFT N INTO S AR AND SE OK THROUGH FRIDAY. ACCORDINGLY EXPECT
SCT SHOWERS AND TSTMS TO DEVELOP ACROSS THE ABOVEMENTIONED AREAS
DURING THIS AFTERNOON...TONIGHT...AND FRIDAY MORNING. IN
ADDITION...EXPECT MVFR CONDITIONS IN TSTMS. ALSO EXPECT IFR CEILINGS
AND VSBY TO DEVELOP ACROSS DEEP E TX DURING FRIDAY MORNING NEAR
SUNRISE. /VIII./

&&

.PREV DISCUSSION... /ISSUED 1115 AM CDT THU MAR 17 2016/

DISCUSSION...
ONGOING CONVECTION MAINLY ALONG THE I-30 CORRIDOR HAS PRODUCED
A FEW STRONG TO SEVERE STORMS...MAINLY WITH LARGE HAIL AS STEEP
MID LEVEL LAPSE RATES HAVE RESULTED IN VERY COLD TEMPERATURES
ALOFT. FORCING MECHANISM IS HARD TO PIN DOWN BUT IT APPEARS THERE
MAY BE SOME EMBEDDED UPPER LEVEL ENERGY WHICH IS CONTRIBUTING TO
THESE ENHANCED TSTMS. FARTHER SOUTH...A STATIONARY BNDRY REMAINS
ANCHORED ACROSS PARTS OF DEEP E TX AND INTO ADJACENT W CNTRL LA.
EXPECT ADDITIONAL SHWRS AND TSTMS TO GET GOING LATER TODAY AS
HEATING ERODES THE LOW LEVEL INVERSION NEAR AND ALONG THE BNDRY
WITH INSTABILITY INCREASING STEADILY THROUGHOUT THE AFTERNOON.
A MARGINAL TO SLIGHT RISK SEVERE POTENTIAL COVERS MUCH OF THE
REGION AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY THREAT BUT
WE CANNOT COMPLETELY RULE OUT THE DAMAGING WIND AND ISOLATED
TORNADO THREAT. FOR THE UPDATE THIS MORNING...HAVE INCLUDED SEVERE
WORDING ACROSS THE BOARD FOR ALL AREAS BUT MAINLY FOCUSING SOUTH
OF THE I-30 CORRIDOR FOR THE REMAINDER OF TODAY. HAVE MAINTAINED
PREVIOUS HIGH TEMPERATURES BUT SOME AREAS MAY STRUGGLE TO REACH
FORECAST HIGHS IF CLOUD COVER DOES NOT AT LEAST PARTIALLY BREAK.
THE REMAINDER OF THE FORECAST WAS ALSO LET INTACT. UPDATED TEXT
PRODUCTS HAVE ALREADY BEEN SENT. /19/

PREV DISCUSSION... /ISSUED 659 AM CDT THU MAR 17 2016/

AVIATION...
A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND
CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY
STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20
CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS
FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS
MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR
CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE
LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH
OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION
DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING
THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE
AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE
PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE
CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS
AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR
THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20
CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT
LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E
TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH
TO LESS THAN 5KTS AFTER 00Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  70  49  61 /  40  50  50  20
MLU  55  71  50  61 /  40  40  50  20
DEQ  49  64  43  60 /  40  40  40  20
TXK  52  66  45  59 /  40  40  40  20
ELD  51  67  47  59 /  40  40  40  20
TYR  57  70  47  60 /  50  40  50  20
GGG  56  70  48  61 /  50  40  50  20
LFK  61  75  53  63 /  50  50  60  30

&&
PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/

DISCUSSION...
A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD
MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE
MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE
MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY
FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR
SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY
SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN
THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE
STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS
AS THE BOUNDARY LAYER DESTABILIZES.

RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG
AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH
AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS
PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA.

SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE
TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF
INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD
ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS.

MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE
EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS
IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED
THROUGH THE MIDDLE OF THE WORK WEEK. /05/
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

08
Hazardous weather outlook, Mar 17, 11:38 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT THU MAR 17 2016

ARZ050-051-OKZ077-181645-
SEVIER-HOWARD-MCCURTAIN-
1138 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND
TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. A
FEW STRONG TO ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH THE
PRIMARY THREAT BEING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION
THROUGH EARLY SATURDAY MORNING. HOWEVER...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

ARZ059>061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-181645-
LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1138 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION...COMBINED WITH A
STALLED FRONTAL BOUNDARY ACROSS THE SOUTHERN SECTIONS OF THE AREA.
SOME STORMS MAY BE SEVERE DURING THE DAYTIME HOURS WITH LARGE HAIL
AND DAMAGING WINDS AS THE PRIMARY THREATS. RAINFALL TOTALS WILL
AVERAGE AROUND A HALF AN INCH OR LESS WITH LOCALLY HIGHER AMOUNTS
POSSIBLE IN STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION
THROUGH SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL
GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON.

19

In the hours before

Special weather statement, Mar 17, 12:45 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT THU MAR 17 2016

TXZ136-171830-
SMITH TX-
1245 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH COUNTY UNTIL 130 PM
CDT...

AT 1244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LINDALE...OR 10 MILES NORTH OF TYLER...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TYLER...LINDALE...WINONA AND RED SPRINGS.

LAT...LON 3253 9546 3257 9524 3256 9524 3257 9521
      3254 9518 3255 9518 3255 9516 3257 9515
      3255 9514 3255 9512 3244 9506 3236 9538
TIME...MOT...LOC 1744Z 247DEG 26KT 3248 9534

13
Special weather statement, Mar 17, 1:06 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
106 PM CDT THU MAR 17 2016

LAZ001>003-171845-
BOSSIER LA-WEBSTER LA-CADDO LA-
106 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CADDO...CENTRAL BOSSIER
AND SOUTHWESTERN WEBSTER PARISHES UNTIL 145 PM CDT...

AT 106 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLANCHARD...OR 8 MILES NORTHWEST OF BOSSIER CITY...MOVING EAST AT 35
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...HAUGHTON...BLANCHARD...BENTON...DOYLINE...
EASTWOOD...FOSTERS...RED CHUTE...FERGUSON...BELLEVUE...PRINCETON...
FILLMORE...LINTON...BARKSDALE AIR FORCE BASE AND BODCAU.

LAT...LON 3250 9386 3268 9387 3279 9342 3245 9339
TIME...MOT...LOC 1806Z 266DEG 29KT 3260 9378

13
Special weather statement, Mar 17, 1:40 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT THU MAR 17 2016

LAZ002>004-012-171930-
CLAIBORNE LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-
140 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIENVILLE...EAST
CENTRAL BOSSIER...SOUTHERN WEBSTER AND SOUTHWESTERN CLAIBORNE
PARISHES UNTIL 230 PM CDT...

AT 139 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIXIE INN...OR 7 MILES WEST OF MINDEN...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINDEN...HAUGHTON...ARCADIA...SIBLEY...GIBSLAND...DOYLINE...DIXIE INN...
DUBBERLY...ATHENS...MOUNT LEBANON...HOLLY SPRINGS...GILARK...SPRING LAKE...
ADA...AYCOCK AND LAKE CLAIRBORNE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3260 9288 3249 9288 3251 9349 3269 9350
      3276 9288 3260 9287
TIME...MOT...LOC 1839Z 268DEG 38KT 3260 9341

13
Local storm report, Mar 17, 1:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
150 PM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             BOSSIER CITY            32.52N  93.66W
03/17/2016  E0.75 INCH       BOSSIER            LA   BROADCAST MEDIA

            PEA TO DIME SIZED HAIL BENTON RD AND VANCEVILLE RD

&&

EVENT NUMBER SHV1600230

21
Special weather statement, Mar 17, 1:53 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CDT THU MAR 17 2016

LAZ011-018-019-171945-
RED RIVER LA-NATCHITOCHES LA-WINN LA-
153 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NATCHITOCHES...
NORTHWESTERN WINN AND SOUTHEASTERN RED RIVER PARISHES UNTIL 245 PM
CDT...

AT 153 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COUSHATTA...OR 20 MILES NORTHWEST OF NATCHITOCHES...MOVING EAST AT 45
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COUSHATTA...CAMPTI...MARTIN...GOLDONNA...ASHLAND...EDGEFIELD...CLEAR LAKE...
CRESTON...HANNA...BLACK LAKE...LAKE END AND CHESTNUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3183 9281 3192 9336 3193 9336 3193 9335
      3194 9336 3210 9334 3211 9277
TIME...MOT...LOC 1853Z 273DEG 37KT 3201 9327

13
Special weather statement, Mar 17, 1:54 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 PM CDT THU MAR 17 2016

TXZ137-138-150-151-171945-
GREGG TX-RUSK TX-HARRISON TX-PANOLA TX-
154 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...
NORTHEASTERN RUSK...NORTHWESTERN PANOLA AND SOUTHEASTERN GREGG
COUNTIES UNTIL 245 PM CDT...

AT 154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HALLSVILLE...OR 10 MILES SOUTHEAST OF LONGVIEW...MOVING EAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...HALLSVILLE...TATUM...LAKEPORT...EASTON...DARCO AND
CHALK HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN TEXAS.

LAT...LON 3233 9471 3251 9470 3256 9433 3230 9433
TIME...MOT...LOC 1854Z 272DEG 37KT 3242 9462

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 12:08 PM CDTSpecial Weather StatementSHVWebster52 min
Mar 17, 12:25 PM CDTSpecial Weather StatementSHVWebster50 min
Mar 17, 1:06 PM CDTSpecial Weather StatementSHVBossier39 min
Mar 17, 1:40 PM CDTSpecial Weather StatementSHVWebster50 min
Mar 17, 1:53 PM CDTSpecial Weather StatementSHVNatchitoches52 min
Mar 17, 1:59 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Red River, Winn46 min
Mar 17, 2:30 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle30 min
Mar 17, 2:35 PM CDTSevere Thunderstorm WarningSHVCaddo55 min
Mar 17, 2:46 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn30 min
Mar 17, 3:32 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine43 min

Nearby

Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.